# SDR AALA20101110TUL12

- Difficulty date: November 10, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N412AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49323
- Aircraft time: 71,156 hours, 37,806 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Skate Angle
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, LEFT SIDE, TOP AFT END OF PYLON, CRACK IN SKATE ANGLE DOUBLER THROUGH FASTENER.  INSTALLED DOUBLER PER AARD 54-20-00-1.
